Tinnitus Since Moderna COVID-19 Vaccines Along with Several Other Lasting Symptoms

Discussion in 'Introduce Yourself' started by Jenny Lynn OCull, May 19, 2022.

    1. Jenny Lynn OCull

      Jenny Lynn OCull Member

      Tinnitus Since:
      04/2022
      Cause of Tinnitus:
      COVID-19 booster
      I had all 3 Moderna COVID-19 vaccines.

      A month after the booster I started having constant piercing ringing in my ears, pain in my neck, headaches, bouts of high blood pressure, chest pain, anxiety, heart palpitations and memory loss. I received the booster on 12/5/2022.

      I am 51 years old and a nurse. I am really struggling to find out if there is any correlation between the COVID-19 vaccine and these symptoms. It has been supper challenging working as a very busy nurse, taking care of patients while ringing in my ears is constant and forgetting my supplies everywhere due to my memory. I never had these issues before. I don't take any medications or have previous medical conditions since all this started.

      If anyone can relate to any of these I would really love to hear your story, advice, and support getting through this difficult time.

      Thank you,
      Jenny - Orlando, Florida
       
      • Hug Hug x 3
    2. blamingeverything

      blamingeverything Member Benefactor

      Tinnitus Since:
      12/2021
      Cause of Tinnitus:
      high frequency hearing loss
      I'm so sorry Jenny. I can only say that I too developed tinnitus about two weeks after the Moderna booster. It started mid-December '21. I've also been unkind to my hearing over the years in addition to stress. So while I have my suspicions about the vaccine, I really don't know if it's solely to blame.It may well be what brought it on, while hearing loss set the stage.

      I did go through a hypertensive phase after tinnitus onset, but I'm pretty sure that was the stress. Corticosteroids didn't help either. Otherwise, tinnitus is my only acute symptom other than bouts of anxiety due to tinnitus.
       
      • Agree Agree x 1
      • Hug Hug x 1
    3. karsten

      karsten Member

      Tinnitus Since:
      12/2011
      Cause of Tinnitus:
      Massive earwax plug left unremoved for too long.
      My tinnitus (which had died down almost to nothing) permanently spiked back up when I got my first-ever Pfizer dose some 6 weeks ago. It spiked the very day that I got the vaxx (late in the evening; I got the vaxx in the early morning). The vaxx is definitely the cause.

      I can only say that, for me:

      1. Doing a cadrio-aerobic stint (say, 100 jumping jacks, or a 15/20 minute jog) causes it to settle down a bit for the rest of the day. Not go away, but ease off a little in volume and change to a less annoying pitch.

      2. After taking NeoCitran Total Cold Night before bedtime, with its old-school diphenhydramine hydrochloride antihistamine, I find that my tinnitus is usually slightly better the next day. I've only tried this a few times; don't want to overdo it.

      That's just my experience. Your own may be completely different.
       
      • Like Like x 1
      • Agree Agree x 1
      • Hug Hug x 1
    4. KaleeTX

      KaleeTX Member

      Tinnitus Since:
      08/2021
      Cause of Tinnitus:
      J covid vax
      Hi Jenny,

      So sorry you're dealing with this. I also developed tinnitus following the COVID-19 shot. Mine started the day I received the J&J vaccine but was intermittent at first. It later became 24/7 - loud and intrusive. It is maddening! I can only imagine how difficult it must be for you to work. There are many suffering from tinnitus post vax. If you google Dr. Gregory Poland, director of Mayo vaccine research, you'll find that he also "anecdotally" developed tinnitus after the vax. You are not alone.
       
      • Like Like x 2
    5. Mjtm77

      Mjtm77 Member

      Tinnitus Since:
      2013-2014
      Cause of Tinnitus:
      Loud music
      Wouldn't one in theory develop tinnitus after getting COVID-19 as well? Seems like a situation where you are doomed either way?

      My tinnitus spiked after getting sick with COVID-19.
       
    6. karsten

      karsten Member

      Tinnitus Since:
      12/2011
      Cause of Tinnitus:
      Massive earwax plug left unremoved for too long.
      Did it ever go back to baseline? If so, how long did it take?
       
    7. shrimp
      Doubtful

      shrimp Member

      Tinnitus Since:
      08/2015
      Cause of Tinnitus:
      SCDS, Possibly Ciprofloxacin also.
      This is what happened to me as well. I was totally habituated for years, tinnitus didn't much bother me anymore even though it was ever present. Got COVID-19 in February 2022 and with it a huge spike that hasn't settled down several months later, struggling to cope once again.
       
      • Hug Hug x 2
Loading...

Share This Page